# SDR SWAA031645

- Difficulty date: July 24, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- Aircraft time: 64,395 hours, 69,241 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: D31354
- Condition: Out Of Position
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND BOTH AFT CABIN DOOR EMERGENCY EVAC SLIDES PRESS INDICATOR OUT OF VIEW.  REPOSITIONED AFT CABIN DOOR SLIDES PER MM
